# SDR HEEA065174

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 7028501
- Condition: Inoperative
- Location: Strobe
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STROBE LIGHT NOPERATIVE.
